JournalscmhVol. 72, No. 4pp. 593–604

Moduli of quadrilaterals and extremal quasiconformal extensions of quasisymmetric functions

  • S. Wu

    Peking University, Beijing, China
Moduli of quadrilaterals and extremal quasiconformal extensions of quasisymmetric functions cover
Download PDF

Abstract

We establish a relationship between Strebel boundary dilatation of a quasisymmetric function of the unit circle and indicated by the change in the module of the quadrilaterals with vertices on the circle. By using general theory of universal Teichmüller space, we show that there are many quasisymmetric functions of the circle have the property that the smallest dilatation for a quasiconformal extension of a quasisymmetric function of the unit circle is larger than indicated by the change in the module of quadrilaterals with vertices on the circle.

Cite this article

S. Wu, Moduli of quadrilaterals and extremal quasiconformal extensions of quasisymmetric functions. Comment. Math. Helv. 72 (1997), no. 4, pp. 593–604

DOI 10.1007/S000140050036